MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SCX-580
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
 
Event or Problem Description
Patient reported "capsular contracture baker grade unknown", "hardness" and "higher up than the other".Patient later reported "baker iii" for the capsular contracture.Healthcare professional reported "baker grade iii capsular contracture" and "tighter, higher, and at times painful".This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.
 
Event or Problem Description
Patient reported "capsular contracture baker grade unknown", "hardness" and "higher up than the other".Patient later reported "baker iii" for the capsular contracture.Healthcare professional reported "baker grade iii capsular contracture" and "tighter, higher, and at times painful".This record is for the left side.The device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b7, d6b, h.6.
 
Event or Problem Description
Patient reported "capsular contracture baker grade unknown", "hardness" and "higher up than the other".Patient later reported "baker iii" for the capsular contracture.Healthcare professional reported "baker grade iii capsular contracture" and "tighter, higher, and at times painful".Patient later reported "device was found to be ruptured" during explant surgery.This record is for the left side.The device was explanted.

Brand Name
Inspira Smooth Cohesive Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25616793
Report Number9617229-2026-12105
Device Sequence Number9011766
Product Code FTR
UDI-Device Identifier10888628030374
UDI-Public(01)10888628030374(17)250828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Catalogue NumberSCX-580
Device Lot Number3464392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/07/2026
08/28/2026
09/10/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/31/2026
09/13/2026
09/25/2026
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight163 LB
Patient RaceWhite